Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Relapse of typhoid. Reason?

Hi doctor, I had typhoid fever before 3 months and I got medicin like cefedoxe and it become negative now two days back I feel fever and body pain I went to hospital for a check up my blood result shown I have typhoid fever agin why it like this one I had typhoid and I treated it well then there is any chance to come again this or not please answer me
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

How was your first episode of typhoid fever diagnosed? If by WIDAL what was the titre?
And how long were you treated with antibiotic?
And what was the test done now? WIDAL can remain positive for upto 3 months.
It might be something else like viral fever too. So have a complete blood count, CRP etc done if you are worried.
And if treated with appropriate antibiotics for adequate duration, chances of relapse in typhoid are less.
Hope you find my answer useful.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor